Alabama, 2007

Tornadoes and Flash Flooding in Alabama, February 13, 2007

February 13, 2007 · NWS BMX · 40 events in 12 counties and zones

An intense winter storm and passing cold front caused several tornadoes and numerous severe thunderstorms across Central Alabama.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$207,000
Crop damage
None recorded
Events
40

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS BMX wrote it up.

An intense winter storm and passing cold front caused several tornadoes and numerous severe thunderstorms across Central Alabama.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before the first event at Feb 13, 2:57 PM CST, 1 hour 1 minute earlier.

Area forecast discussion, Feb 13, 2:57 PM CST, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
257 PM CST TUE FEB 13 2007

.DISCUSSION

STILL EXPECTING A FEW STRONG TO SEVERE STORMS THIS AFTERNOON INTO
THE OVERNIGHT HOURS.

CONVECTION IS NOW FORMING ACROSS EAST CENTRAL MISSISSIPPI AS
TEMPERATURES CLIMB INTO THE LOWER 70S. A DRY SLOT EVIDENT ON WV
IMAGERY IS POSITIONED ACROSS MUCH OF ALABAMA AND EASTERN
MISSISSIPPI GRADUALLY SHIFTING EASTWARD. 500 MB TEMPERATURES ARE
IN THE NEGATIVE MID-TEENS ACROSS MOST OF CENTRAL ALABAMA...WITH A
POTENT UPPER LEVEL JET STREAK SPREADING EASTWARD ALONG THE
NORTHERN GULF COAST. BY 00Z MOST OF CENTRAL ALABAMA WILL BE
POSITIONED BENEATH THE DIVERGENT LEFT EXIT REGION OF THIS JET.
FURTHERMORE...WET BULB ZERO HEIGHTS ARE JUST A BIT ABOVE 8000
FEET. CURRENT THINKING IS 30 VIL SHOULD BE ENOUGH TO PRODUCE
HAIL.

DISTINCT...BUT NOT HIGHLY AMPLIFIED SHORTWAVE SHOULD MOVE EAST OF
ALABAMA BY 4Z.  SURFACE INSTABILITY IS NOT OUT OF CONTROL...BUT
RESPECTABLE FOR MID FEBRUARY WITH CAPES IN THE 500 TO 900
RANGE...AND LIS -2 TO -4.

AFTER THE PASSAGE OF THE FRONT...NORTHERLY WINDS WILL INCREASE TO
AROUND 15 MPH. DURING THE DAY TOMORROW...GUSTS COULD REACH AS HIGH
AS 30 MPH. A LAKE WIND ADVISORY WILL LIKELY BE NEEDED...BUT WILL
WAIT UNTIL THE CONVECTION DIES DOWN BEFORE ISSUANCE TO KEEP
PRODUCT NUMBERS DOWN...ESPECIALLY SINCE WE ARE EXPECTING TO ISSUE
A FEW WARNINGS THIS AFTERNOON.

COLDER CONDITIONS WILL PERSIST...AND WE COULD SEE SOME OF THE
COLDEST TEMPERATURES SO FAR THIS YEAR THURSDAY NIGHT. GUIDANCE HAS
HINTED AT A LITTLE WINTRY WEATHER SATURDAY...BUT CONSISTENCY HAS
BEEN LACKING. SEEMS LIKE THE 12Z RUNS HAVE BEEN COLDER AND WETTER THAN
THE AFTERNOON RUNS. AT THIS TIME...IT LOOKS LIKE THE MOISTURE WILL
SKIRT BY NORTHEASTERN ALABAMA...KEEPING CENTRAL ALABAMA COLD BUT
DRY.

&&

.AVIATION...DISCUSSION FOR 18Z TAFS.
THE PRE-FRONTAL TROUGH IS EXITING THE TAF SITES AND THE RAIN WILL
BE GONE BY 1930Z.  FOR THE MOST PART EXPECT VFR CEILINGS. DO SEE
SOME LOWER CLOUDS IN EASTERN MS OUT AHEAD OF THE ACTUAL FRONT WHERE
CEILINGS WILL BE MVFR. THE NEXT QUESTION IS WILL THERE BE
REDEVELOPMENT ALONG THE FRONT? NOT EXACTLY SURE AND NOT SEEING
MUCH ON THE RADAR ALONG THE FRONT. THE FRONT WILL MOVE INTO TCL
AROUND 21Z AND REACH TOI AROUND 00Z. WILL GO WITH VCTS FOR THE
FRONT. IF THUNDERSTORMS DO OCCUR THE BEST CHANCE WILL BE FOR MGM
AND TOI. THE DIFFICULT PART IS TIMING. AS FOR CLOUDS AND CEILINGS
WENT WITH THE MORE OPTIMISTIC VFR BUT THERE COULD VERY WELL BE
MVFR CEILINGS AROUND 2000 TO 2500 FT. AFTER THE FRONT PASSES
EXPECT CEILINGS TO BECOME MVFR AND REMAIN THAT WAY OVERNIGHT.
WINDS WILL ALSO BE SUSTAINED AT 13KT ON THE BACKSIDE OF THE FRONT
THROUGH THE NIGHT.

/80/
&&

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     32  39  22  37  18 /  60  10  10  10  10
ANNISTON    34  42  25  40  20 /  60  10  10  10  10
BIRMINGHAM  32  42  24  40  18 /  60  10  10  10  10
TUSCALOOSA  32  41  25  39  19 /  50  10  10  10  10
CALERA      33  42  25  40  20 /  60  10  10  10  10
AUBURN      38  46  26  43  22 /  50  10  10  10  10
MONTGOMERY  38  46  27  43  22 /  50  10  10  10  10
TROY        40  49  27  44  23 /  50  10  10  10  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
AL...NONE.

&&
Hazardous weather outlook, Feb 13, 1:30 PM CST, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
130 PM CST TUE FEB 13 2007

ALZ011>015-017>050-141930-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
130 PM CST TUE FEB 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY
THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

...SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING...

AN UPPER LEVEL LOW WILL MOVE ACROSS THE OHIO VALLEY AND BRING A COLD
FRONT THROUGH THE STATE THIS AFTERNOON AND TONIGHT. THE
COLD FRONT WILL ENTER WESTERN ALABAMA BEFORE 5 PM...MOVE EAST
OF INTERSTATE 65 BETWEEN 7 AND 9 PM AND EXIT EAST OF THE STATE
INTO GEORGIA BETWEEN 9 PM AND MIDNIGHT.

THE MAIN THREAT WITH THE FRONT AND THE UPPER LEVEL LOW WILL BE
LARGE HAIL.  THERE IS ALSO A SMALLER THREAT OF STRONG WINDS OF 45
MPH WITH GUSTS TO 60 MPH.  FOR LOCATIONS ALONG AND SOUTH OF
DEMOPOLIS TO AUBURN A FEW STORM COULD ROTATE CAUSING A FEW ISOLATED
TORNADOES.

BREEZY CONDITIONS ARE EXPECTED TONIGHT AND WEDNESDAY AS ARCTIC AIR
SPILLS SOUTHWARD. SUSTAINED NORTHERLY WINDS AROUND 15 MPH...WITH
GUSTS OF 25 TO 30 MPH ARE ANTICIPATED AREAWIDE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

...SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL
MAY BE REQUIRED TODAY.

80

In the hours before

Special weather statement, Feb 13, 10:09 AM CST, 5 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1009 AM CST TUE FEB 13 2007

ALZ046-131645-
BULLOCK-
1009 AM CST TUE FEB 13 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR EASTERN BULLOCK COUNTY
UNTIL 1045 AM CST...

...FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE FROM AN APPROACHING
THUNDERSTORM...

...WINDS 35 TO 45 MILES AN HOUR ARE POSSIBLE FROM AN APPROACHING
THUNDERSTORM...

AT 1006 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM OVER UNION SPRINGS...MOVING EAST AT 25 MPH.

THUNDERSTORM WILL AFFECT AREAS IN AND NEAR UNION SPRINGS AND MIDWAY
THROUGH 1045 AM CST.

KSL
Special weather statement, Feb 13, 10:51 AM CST, 5 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1051 AM CST TUE FEB 13 2007

ALZ049-131715-
PIKE-
1051 AM CST TUE FEB 13 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR PIKE COUNTY UNTIL 1115 AM
CST...

...FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE FROM AN APPROACHING
THUNDERSTORM...

AT 1049 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 6 MILES WEST OF TROY...MOVING EAST AT 25 MPH.

THUNDERSTORM WILL AFFECT AREAS IN AND NEAR TROY...BRUNDIDGE AND BANKS
THROUGH 1115 AM CST.

KSL

The radar

The Columbus AFB radar (KGWX), 129 km away, was scanning. The volume nearest the first event began at 21:56 UTC.

Open the radar archive at this moment

Event by event

28 hail, 6 tornado, 4 thunderstorm wind, 2 flash flood. Local standard time, as filed.

Hail, Sumter

When
February 13, 3:58 PM CST
Where
Sumter County, 5 mi S of Gainesville
Measured
0.75 in hail
Reported by
Broadcast Media
Coordinates
32.748, -88.170

Reported south of Gainsville along SR 39.

Hail, Greene

When
February 13, 4:23 PM CST
Where
Greene County, 2.1 mi NW of Boligee
Measured
0.75 in hail
Reported by
Public
Coordinates
32.772, -88.055

Observed along I-20 near Boligee.

Hail, Tuscaloosa

When
February 13, 4:45 PM CST
Where
Tuscaloosa County, 3 mi S of Tuscaloosa
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
33.157, -87.570

Hail, Tuscaloosa

When
February 13, 4:45 PM CST
Where
Tuscaloosa County, Fosters
Measured
1.75 in hail
Reported by
Broadcast Media
Coordinates
33.080, -87.700

Hail, Tuscaloosa

When
February 13, 4:48 PM CST
Where
Tuscaloosa County, 4.09 mi SSE of Sterling
Measured
0.75 in hail
Reported by
Emergency Manager
Coordinates
33.492, -87.566

Reported on CR 38, about 4 miles west of Northside High School.

Hail, Tuscaloosa

When
February 13, 4:52 PM CST
Where
Tuscaloosa County, Taylorville
Measured
1.75 in hail
Reported by
Emergency Manager
Coordinates
33.150, -87.550

Hail, Tuscaloosa

When
February 13, 4:55 PM CST
Where
Tuscaloosa County, 1 mi S of Tuscaloosa
Measured
2.75 in hail
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
33.185, -87.570

Baseball sized hail was observed just south of Tuscaloosa, which broke several vehicle windows.

Hail, Hale

When
February 13, 4:56 PM CST
Where
Hale County, 3 mi S of Greensboro
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
32.657, -87.580

Hail, Hale

When
February 13, 5:00 PM CST
Where
Hale County, Newbern
Measured
2.75 in hail
Reported by
Emergency Manager
Coordinates
32.580, -87.530

Tornado, Hale

When
February 13, 5:01 PM CST to 5:06 PM CST
Where
Hale County, 0.7 mi SE of Whitsitt to 0.62 mi NNE of Newbern
Rating
EF0
Path length
2.7 mi
Path width
25 yd
Continued into
Perry, Al (BMX)
Property damage
$50,000
Reported by
NWS Storm Survey
Coordinates
32.593, -87.572

The tornado touched down in far eastern Hale County just west of the town of Newbern, and then traveled east-southeast. The most extensive damage occurred in the Newbern area, on Baby Road. Several old barns and metal sheds were lightly damaged, and numerous trees were downed, including at least one that fell onto a mobile home. The tornado then continued on into extreme western Perry County.|

Hail, Perry

When
February 13, 5:06 PM CST
Where
Perry County, 11 mi WSW of Marion
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
32.569, -87.494

Tornado, Perry

When
February 13, 5:06 PM CST to 5:13 PM CST
Where
Perry County, 5.61 mi W of Scott Station to 2.47 mi SW of Scott Station
Rating
EF0
Path length
3.82 mi
Path width
25 yd
Property damage
$5,000
Reported by
NWS Storm Survey
Coordinates
32.600, -87.526

The tornado that touched down near Newbern, in Hale County, crossed into far western Perry County. Damage in Perry County was sporadic and light, mainly downed trees.

Tornado, Tuscaloosa

When
February 13, 5:10 PM CST to 5:19 PM CST
Where
Tuscaloosa County, 3.1 mi WSW of Hagler to 0.75 mi ESE of Pearson
Rating
EF1
Path length
4.75 mi
Path width
400 yd
Continued into
Bibb, Al (BMX)
Property damage
$100,000
Reported by
NWS Storm Survey
Coordinates
33.013, -87.399

The tornado touched down in southeastern Tuscaloosa County in the Talladega National Forest, and from there moved nearly due east. The heaviest damage was near the intersection of County Road 1 and US Highway 82 on the Bibb and Tuscaloosa county line. Several trailers, homes, barns and sheds were damaged along the path. Additionally, numerous trees were snapped off and downed.

Hail, Tuscaloosa

When
February 13, 5:13 PM CST
Where
Tuscaloosa County, 3 mi S of Duncanville
Measured
1.75 in hail
Reported by
Amateur Radio
Coordinates
33.007, -87.450

Hail, Tuscaloosa

When
February 13, 5:18 PM CST
Where
Tuscaloosa County, University
Measured
2.5 in hail
Property damage
$5,000
Reported by
Amateur Radio
Coordinates
33.220, -87.400

Tennis ball sized hail was reported on the University of Alabama campus, breaking several vehicle windows.

Tornado, Bibb

When
February 13, 5:19 PM CST to 5:29 PM CST
Where
Bibb County, 3.99 mi W of Harmon to 1.04 mi ESE of Harmon
Rating
EF1
Path length
4.96 mi
Path width
400 yd
Property damage
$5,000
Reported by
NWS Storm Survey
Coordinates
33.020, -87.319

The tornado that touched down in Tuscaloosa County moved eastward into Bibb County, eventually lifting just north of Eoline.

Hail, Tuscaloosa

When
February 13, 5:23 PM CST
Where
Tuscaloosa County, 7 mi ESE of Duncanville
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
33.011, -87.338

Observed at the County Line Grocery Store, near the Tuscaloosa and Bibb County Line.

Thunderstorm Wind, Perry

When
February 13, 5:23 PM CST
Where
Perry County, 6 mi S of Marion
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Law Enforcement
Coordinates
32.543, -87.320

Several trees were blown down near the intersection of of SR 5 and CR 38.

Hail, Bibb

When
February 13, 5:30 PM CST
Where
Bibb County, 7 mi NW of Brent
Measured
1.75 in hail
Property damage
$5,000
Reported by
Broadcast Media
Coordinates
33.002, -87.255

Reported on US-82 in western Bibb County. Several vehicles were dented and damaged.

Hail, Dallas

When
February 13, 5:44 PM CST
Where
Dallas County, 4 mi N of Selma
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
32.458, -87.020

Hail, Jefferson

When
February 13, 5:47 PM CST
Where
Jefferson County, Oak Grove
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
33.450, -87.150

Tornado, Bibb

When
February 13, 5:48 PM CST to 6:01 PM CST
Where
Bibb County, 4.64 mi W of Six Mile to 1.24 mi WSW of Ashby
Rating
EF0
Path length
7.47 mi
Path width
250 yd
Property damage
$10,000
Reported by
NWS Storm Survey
Coordinates
33.020, -87.080

The tornado touched down just west of County Road 26, north of State Highway 25, and continued across the Six Mile Community, before eventually lifting just west of Ashby. This tornado did not cause widespread damage along the whole path, but there was evidence of sporadic building and tree damage along the entire path.

Hail, Jefferson

When
February 13, 5:49 PM CST
Where
Jefferson County, Concord
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
33.470, -87.030

Hail, Jefferson

When
February 13, 5:55 PM CST
Where
Jefferson County, Bessemer
Measured
0.75 in hail
Reported by
Amateur Radio
Coordinates
33.420, -86.950

Hail, Jefferson

When
February 13, 5:55 PM CST
Where
Jefferson County, Hueytown
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
33.450, -86.970

Hail, Jefferson

When
February 13, 5:59 PM CST
Where
Jefferson County, 5.1 mi E of Hueytown
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
33.450, -86.882

Hail, Shelby

When
February 13, 6:00 PM CST
Where
Shelby County, 7 mi E of Montevallo
Measured
0.88 in hail
Reported by
NWS Employee
Coordinates
33.100, -86.749

Hail, Jefferson

When
February 13, 6:00 PM CST
Where
Jefferson County, 1 mi E of Hueytown
Measured
0.75 in hail
Reported by
Amateur Radio
Coordinates
33.450, -86.953

Hail, Dallas

When
February 13, 6:00 PM CST
Where
Dallas County, 10 mi NNE of Selma
Measured
2.75 in hail
Reported by
Emergency Manager
Coordinates
32.534, -86.954

Reported in the Valley Grande community.

Flash Flood, Jefferson

When
February 13, 6:05 PM CST to 7:00 PM CST
Where
Jefferson County, 1 mi E of Hueytown
Cause
Heavy Rain
Reported by
Amateur Radio
Coordinates
33.450, -86.953

Several roads became flooded, around Tin Mill Road and Allison Bonnet Parkway.

Hail, Jefferson

When
February 13, 6:10 PM CST to 6:17 PM CST
Where
Jefferson County, Hoover to Bluff Park
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
33.320, -86.820

Hail up to the size of quarters was reported for several minutes around Hoover, including Shades Crest, Alford Avenue, Lorna Road, the I-65 and I-459 interchange, and Bluff Park.

Hail, Shelby

When
February 13, 6:10 PM CST
Where
Shelby County, Montevallo
Measured
0.75 in hail
Reported by
Law Enforcement
Coordinates
33.100, -86.870

Tornado, Autauga

When
February 13, 6:22 PM CST to 6:23 PM CST
Where
Autauga County, 2.2 mi ENE of Mulberry to 2.52 mi E of Mulberry
Rating
EF1
Path length
1.1 mi
Path width
200 yd
Property damage
$10,000
Reported by
NWS Storm Survey
Coordinates
32.465, -86.747

The tornado touched down briefly central Autauga County, about 5 miles west of Autaugaville, near the intersection of State Highway 14 and County Road 33. Several trees were snapped off and uprooted. The roof of a carport was lifted off and thrown into the front yard of another residence, and a tractor shed in the same area had sheet metal blown off its roof.

Hail, Autauga

When
February 13, 6:40 PM CST
Where
Autauga County, Prattville
Measured
0.75 in hail
Reported by
Amateur Radio
Coordinates
32.470, -86.480

Reported at the AL-82 and SR 14 intersection.

Thunderstorm Wind, Autauga

When
February 13, 6:41 PM CST
Where
Autauga County, 2.73 mi SSW of Independence
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Emergency Manager
Coordinates
32.494, -86.739

Several trees were blown down at the intersection of CR 45 and CR 33, northwest of Autaugaville.

Thunderstorm Wind, Autauga

When
February 13, 6:52 PM CST
Where
Autauga County, 0.21 mi WSW of Booth
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Amateur Radio
Coordinates
32.499, -86.583

Trees and power lines were blown down in the Booth community, on CR 165 just off US-82.

Hail, Montgomery

When
February 13, 6:55 PM CST to 7:13 PM CST
Where
Montgomery County, Montgomery
Measured
1.75 in hail
Reported by
Amateur Radio
Coordinates
32.380, -86.300

Hail up to the size of golf balls was reported for several minutes around the Montgomery Metro area, including Maxwell Air Force Base, Overlook Park, Pine Hill Road, Neil Drive, Pike Road, I-85 and Eastern Blvd., Carmichael Road, and Winona Avenue.

Thunderstorm Wind, Montgomery

When
February 13, 7:00 PM CST
Where
Montgomery County, Montgomery
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Broadcast Media
Coordinates
32.380, -86.300

Several trees were blown down near Ann Street.

Flash Flood, Autauga

When
February 13, 7:23 PM CST to 9:00 PM CST
Where
Autauga County, Prattville
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
32.470, -86.480

Several roads became temporarily impassable due to high water, including Water Street, Doster Street, Selma Highway, and US-31.

Hail, Russell

When
February 13, 8:17 PM CST
Where
Russell County, Hurtsboro
Measured
1.75 in hail
Reported by
Emergency Manager
Coordinates
32.250, -85.400

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Alabama in 2007Every state in 2007This day in weather historyThe tornado archive for Alabama, 2007Warnings in Alabama, February 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 10502, 10503, 10504, 10505, 10507, 10508, 10509, 10510, 10506, 11344, 10511, 11346, 11359, 10512, 10513, 11361, 10514, 10515, 10519, 10516, 10517, 11362, 10518, 10520, 10521, 10522, 10523, 10526, 10528, 10524, 10525, 10527, 11363, 10529, 10530, 10531, 10532, 10533, 10535, 10534.